Citation: Jello. "Hell of a Night: An Experience with 2C-T-7 (exp2948)". Erowid.org. Sep 13, 2000. erowid.org/exp/2948
||(powder / crystals)
Well folks, I had a hell of a night. I got my shipment of 2CT7 today. I cut up a 15 (+/-) mg dose using the graph paper method. At 8:00 PM I snorted it. I started to feel the effects about 10 minutes later. I start feeling very jittery and queasy. I look in the mirror and the first thing I think is: UhOh, I took too much! Extreme visuals and stomach cramping getting worse. My face is swirling in the mirror, constatly moving. It is getting hard to breathe and everything is confusing.
O man! I think I just overdosed. I had to leave the house hoping that it would mellow out. Extreme visuals and time dilation. I walk to the park and its getting worse. I cant breathe. Sweat is squirting out of my pores. I come to realize: I JUST FUCKING ODed! It keeps getting stronger in waves the stomach cramps have me about to scream. Well my friends I bit the bullet and called 911 from the park. 'Hi , my dumbass just ODed, I'm at the park. Help!'. Well my saviors show up and ask thirty-thousand questions and hook me up to a heart monitor and O2. On the way to the hospital the stomach cramps have made me scream in pain. And insane visual and auditory halucinations are the most intense I have ever seen. The ride to the hospital is agony, I keep telling them that Valium will counter-act it but they cant give it. At this point I was seriously thinking I might die.
My pulse was 160, B/P very high and I can't breathe. At this point I am screaming full blast and holding my stomach. I get to the hospital and they stare at me for a hour before they finally give me Ataban(sp?) [erowid note: probably Ativan
]. It helps some and they later give another dose. One dose of this stuff will bring a Heroin addict back from death. I go in and out of sleep for about four hours and then I am released about 1:30am. I am sleepy but still having some visual effects.
Well, the doctor says that there does not seem to be any permanent damage and I am free to be a dumbass for many years to come. It seems that I am hypersensitive to 2ct7 or really screwed up on the dosage. Well kiddies the moral of the story is to start with a very low dose and work up from that.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.